Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

So i did the regimen, and god did it work nicely but i couldn't handle the amount of time it took and the still frequant breakouts, so after going to the docters for ages from december 2003 he finally refered me to a derm.

On may 13th 2004 i started roaccutane i was over the moon, within 4 weeks i had amazing skin (when moustrised) the few red marks i had didn't bother me as i for once didn't have spots.

When i got my 2nd prescription (end of june) for my final 8 weeks i was so stoked, it was like right, i for certain have clear skin for another 8 weeks.

I made sure i didn't drink much alcohol and made sure i took the pill after meals. Well when i finished at the start of september i was so depressed, i wanted the drug, i craved it. Gradually the cravings stoped and i learnt to live with having new skin without having to do anything to it apart from clensing twice a day.

Well fast forward to december, i started getting little white heads not with pus in, just really hard to notice unless you run your finger over them like you could pick off instantly. Well i wasn't too pissed off as they really aren't noticable but gradually i can see them getting bigger im sure of it. Last night i got one on my chin that was like one from the past i guess but not sore or that big but a bit red.

I still have constant dryness after clensing my face and ALWAYS need to mosturise afterwards and its taken a good 2 months for my arms to regain there normally colour also...what are these little bumps under my skin on my chest and back there wierd. Sorry for the spelling mistakes

Anyway rant over, hopefully i'l get put on round 2 of accutane or santa will bring me a batch.

Share this post


Link to post
Share on other sites

Are you saying that when you stopped Accutane, you suffered some sort of physical/mental withdrawal? Considering how much Accutane taxes your body, one would think that you would actually physically feel significantly better than you did while you were taking it.

There are several people on this forum who had to have a second go at Accutane. I haven’t finished my first treatment yet but I do know what it is like to sometimes feel like I am over the bridge only to find out that I’m on the same side I started on. What I have heard, however, is that the breakouts you will suffer post-tane are nothing like the breakouts you experienced before Accutane. Is this true for you?

Moisturizing a lot could have something to do with the weather, depending on your region. In Jersey, it is getting very cold and dry and I find myself applying Cetaphil daily, which was once too greasy for me. Either way, moisturizing often isn’t bad for your skin. It is actually very healthy.

I hope that you get your wish if you feel that your acne has reached the point again where you will need another shot at Accutane. Merry Christmas!

Share this post


Link to post
Share on other sites

I'm sorry to hear that your acne is coming back a little...as Arpazia asked, is it anywhere near as bad as it was before? Second courses of Accutane are pretty normal and there are a handful of people here who have taken it two or three times to get optimal results. What was your acne like before Accutane?

The weather may very likely be affecting your skin... my "normal-skinned" friends get dry skin in the winter and have to moisturize. It's 1 degree Celcius where I live right now (east coast Canadians are going to kill me, haha).. but hey it's cold for me wink.gif

I hope everything works out! Keep us updated if you do a second course.

Mae

Share this post


Link to post
Share on other sites

How long was your course of treatment and what was your dosage? From the months listed in your post it sounds like you were only on it three months(May to July). Maybe you weren't at the 120mg/kg? Otherwise, like others have said, a second dose is pretty normal. I am anticipating having to do one.

Share this post


Link to post
Share on other sites

[

The weather may very likely be affecting your skin... my "normal-skinned" friends get dry skin in the winter and have to moisturize. It's 1 degree Celcius where I live right now (east coast Canadians are going to kill me, haha).. but hey it's cold for me wink.gif

Mae

Share this post


Link to post
Share on other sites

I hate to tell you, but there is no guarantee that Accutane will work. My dr already told me to expect pimples after the treatment is over. What she did say is that it won't be as bad. So, it sounds like your acne is better than before. smile.gif Keep smiling and good luck.

Share this post


Link to post
Share on other sites

Sorry it was an emotional drunk rant. It's not as bad as before but still and i was on it from may till sepetember. I felt fine when taking it, some dryness but i was happy about there being no spots.

Share this post


Link to post
Share on other sites

What about using retin a aggresively after accutane is stopped.

Will it not have similar but less powerful effect of tane, once tane is stopped, did you ask your derm about it, what about others?

Share this post


Link to post
Share on other sites

If I were you Duncan I'd go back to using the regimen if it worked for you. Yeah, it takes some time but if it works that shouldn't be an issue. I think it's wonderful to find something that works that doesn't involve oral medication. Plus, topicals usually work better after accutane.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×